# SDR JJBA2019020613040

- Difficulty date: January 23, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 46-49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM AT FR 46 TO FR 49 HAS CORROSION AS MARKED. INSTALLED REPAIR DOUBLER AND TOP COAT.
